# SDR CA070823003

- Difficulty date: August 21, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cessna T206H
- Aircraft time: 72 hours
- Engine: Lyc TIO540AJ1A
- Propeller: Mcauly B3D36C432
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Lock
- Part number: SPL19251
- Condition: Broken
- Location: Seat
- Part time: 366 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT SEAT LOCKING PIN SHEATH FOUND BROKEN AT THE SEAT LEG ATTACH POINT. THE LOCKING PIN WOULD RETRACT BUT NOT ENGAGE ON THAT SIDE. THE SEAT LOCK MECHANISM COMPRISES OF A SPRING LOADED HANDLE , WITH TWO CABLES ATTACHED AND TWO SHEATHS SECURED TO THE SEAT LEG WHICH SURROUND THE LOCKING PINS. PART REPLACED. (TC NR 20070823003)
